Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 239, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jul 4, 2011, 3:26 PM CDT for Madison County, Alabama; Lincoln County, Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 3:26 PM CDT (20:26 UTC)
- Expired
- Jul 4, 2011, 4:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Madison County, AL, Lincoln County, TN
The radar
The Northeast Alabama radar (KHTX), 42 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 3:45 PM CDT | TSTM WND DMG | Fayetteville, TN | MOBILE HOME BLOWN OVER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2292 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
788
WUUS54 KHUN 042026
SVRHUN
ALC089-TNC103-042100-
/O.NEW.KHUN.SV.W.0239.110704T2026Z-110704T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
326 PM CDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LINCOLN COUNTY IN TENNESSEE...
NORTH CENTRAL MADISON COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 400 PM CDT
* AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CARMARGO...OR ABOUT 6 MILES SOUTHWEST OF FAYETTEVILLE...AND MOVING
EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...
SKINEM...BELLEVIEW...
MOLINO...
FISK...
LINCOLN...KELSO...
CRYSTAL SPRINGS...
FLINTVILLE...SMITHLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3517 8638 3501 8639 3490 8649 3502 8675
3519 8666
TIME...MOT...LOC 2025Z 292DEG 15KT 3508 8662
$$
KDW2 follow-up statements
313
WWUS54 KHUN 042041
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
341 PM CDT MON JUL 4 2011
ALC089-042052-
/O.CAN.KHUN.SV.W.0239.000000T0000Z-110704T2100Z/
MADISON AL-
341 PM CDT MON JUL 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MADISON COUNTY
IS CANCELED...
LAT...LON 3517 8638 3501 8640 3499 8643 3499 8658
3504 8668 3519 8666
TIME...MOT...LOC 2042Z 277DEG 16KT 3510 8652
$$
TNC103-042100-
/O.CON.KHUN.SV.W.0239.000000T0000Z-110704T2100Z/
LINCOLN TN-
341 PM CDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL LINCOLN COUNTY...
AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MOLINO...OR ABOUT NEAR FAYETTEVILLE...MOVING EAST AT 20
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LINCOLN...KELSO...CRYSTAL SPRINGS AND FLINTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3517 8638 3501 8640 3499 8643 3499 8658
3504 8668 3519 8666
TIME...MOT...LOC 2042Z 277DEG 16KT 3510 8652
$$
KDW702
WWUS54 KHUN 042054
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
354 PM CDT MON JUL 4 2011
TNC103-042100-
/O.CON.KHUN.SV.W.0239.000000T0000Z-110704T2100Z/
LINCOLN TN-
354 PM CDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL LINCOLN COUNTY...
AT 354 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR KELSO...OR ABOUT 6 MILES SOUTHEAST OF
FAYETTEVILLE...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLINTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS PRODUCED DAMAGING WINDS IN THE FAYETTEVILLE AREA.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 3517 8638 3501 8640 3499 8643 3499 8658
3504 8668 3519 8666
TIME...MOT...LOC 2054Z 275DEG 26KT 3510 8643
$$
KDWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:12 PM CDT, 14 minutes earlier.
Area forecast discussion, Jul 4, 3:12 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 312 PM CDT MON JUL 4 2011 .DISCUSSION... WITH THE CONTINUED DAYTIME HEATING AND ABUNDANT SURFACE MOISTURE...CONVECTION HAS RAPIDLY DEVELOPED OVER THE PAST COUPLE OF HOURS ACROSS THE SOUTHEAST. OUR CWA IS SANDWICHED BETWEEN A WEAK CONVERGENCE ZONE TO OUR SE (THAT SPARKED CONVECTION THE PAST SEVERAL AFTERNOONS AND CONTINUES TO MEANDER WESTWARD WITH THE BREAKDOWN OF THE RIDGE) AND A MUDDLED FRONTAL BOUNDARY TO OUR NW. AS OF THE WRITING OF THIS PRODUCT...VERY FEW STORMS HAVE CROSSED OUR CWA BORDERS BUT IT IS ESSENTIALLY A MATTER OF TIME AS WE ARE ALL BUT SURROUNDED BY CONVECTION. WEAK UPPER LEVEL FLOW...HIGH PWAT VALUES...MDPI VALUES NEAR AN INCH...AND A CLASSIC INVERTED V SOUNDING POINT TO THE POTENTIAL FOR SLOW MOVING STORMS PRODUCING SIGNIFICANT RAINFALL RATES AND STRONG WINDS. STORMS ASSOCIATED WITH THE FRONTAL BOUNDARY ARE EXHIBITING MORE PROGRESSIVE STORM MOTION DUE TO THE SLIGHTLY GREATER MID LEVEL SUPPORT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...THESE STORMS CONTINUE TO BE A SOURCE FOR CONCERN DUE TO THE LARGE NUMBER OF OUTDOOR EVENTS THIS AFTERNOON AND EVENING FOR INDEPENDENCE DAY CELEBRATIONS. SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS THE AREA FOR THE NEXT COUPLE OF DAYS AS THE STATIONARY FRONT STALLS OUT ACROSS THE SOUTHEAST. CURRENT MODEL RUNS KEEP THE FRONT DRAPED ACROSS TN AND PLACES THE CWA IN THE CONTINUED MOIST ENVIRONMENT. HAVE DROPPED AFTERNOON TEMPERATURES SLIGHTLY FOR TUESDAY AND WEDNESDAY AS CLOUD COVER AND SHRA/TSRA INCREASE...MAINLY DURING THE AFTERNOON HOURS. WHILE THE NAM DROPS HIGHS INTO THE LOW/MID 80S THE GFS KEEPS HIGHS IN THE MID 90S...HAVE GONE WITH A COMPROMISE OF THE TWO AND STUCK WITH MAX TEMPS AROUND 90 IN THE WEST AND UPPER 80S IN THE EAST. NO SIGNIFICANT CHANGES HAVE BEEN MADE TO THE EXTENDED AS A FAIRLY COMMON SUMMERTIME SETUP CONTINUES FOR MUCH OF THE CONUS. THE MID LEVEL RIDGE WILL SIMPLY ALLOW FOR REPEATED BOUTS OF WEAK ENERGY TO WORK ACROSS THE SOUTHEAST AND SPARK MAINLY AFTERNOON/EVENING CONVECTION. WITH CONTINUED SOUTHERLY FLOW...PWAT VALUES WILL REMAIN HIGH (1.5-2+ INCHES) THROUGH THE WEEK AND SUPPORT HEAVY RAINFALL WITH THE AFTERNOON CONVECTION. THE STRONG/DAMAGING WIND POTENTIAL WILL ALSO CONTINUE. AS THE RIDGE BEGINS TO BUILD EASTWARD AGAIN...TEMPERATURES WILL SLOWLY WARM BACK UP INTO MID/UPPER 90S THIS WEEKEND AND ALLOW HEAT INDEX VALUES TO CLIMB BACK NEAR 100 FOR MUCH OF THE CWA. && .AVIATION... FROM 18Z TAFS...TAF FORECASTS OVER THE NEXT 6-12 HOURS CENTER AROUND THE EFFECTS OF OUTFLOW BOUNDARIES PROPAGATING TOWARDS THE AREA FROM DEEP CONVECTION TO THE NORTH. CONVERGENCE ALONG THESE BOUNDARIES SHOULD CONTINUE TO GENERATE SCTD CONVECTION AS THEY DRIFT INTO NORTHERN AL. BEST TIMING PUTS THE BOUNDARIES NEAR KMSL/KHSV ARND 21-22Z. FEEL CONFIDENT ENOUGH TO PUT VCTS IN TAFS...BUT NOT A PREVAILING TSRA GROUP. STILL NOT SURE ABOUT COVERAGE OF RESULTING CELLS GIVEN THE LOW SHEAR ENVIRONMENT. IF A HVY CELL DOES MOVE OVER A TAF SITE THEN IFR OR PERHAPS LOWER CIGS/VIS COULD OCCUR IN ADDITION TO STRONG W-NW WIND GUSTS. ACTIVITY IS EXPECTED TO DECREASE LATE IN THE EVENING...THEN MORE ACTIVITY IS LIKELY TO DEVELOP AFTER 12Z AS AN UPR WAVE PUSHES IN. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 73 89 70 90 71 / 40 50 30 40 30 SHOALS 73 90 72 91 71 / 50 50 30 40 30 VINEMONT 71 88 69 89 73 / 40 50 30 40 30 FAYETTEVILLE 71 88 71 89 71 / 40 50 30 40 30 ALBERTVILLE 69 89 69 89 70 / 40 50 30 40 30 FORT PAYNE 68 88 68 89 69 / 30 50 30 40 30 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && DISCUSSION...CCC AVIATION...KDW
Hazardous weather outlook, Jul 4, 1:06 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 106 PM CDT MON JUL 4 2011 ALZ001>010-016-TNZ076-096-097-050300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 106 PM CDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY AS THE AFTERNOON PROGRESSES. THUNDERSTORMS DEVELOPING ALONG AN OUTFLOW BOUNDARY WILL CONTINUE TO MOVE EASTWARD INTO PORTIONS OF NORTHWEST ALABAMA AROUND 3 TO 4 PM. THESE STORMS WILL THEN AFFECT NORTH CENTRAL PORTIONS OF THE AREA MAINLY AFTER 4 PM. ISOLATED TO SCATTERED THUNDERSTORMS WILL ALSO DEVELOP ELSEWHERE THIS AFTERNOON DUE TO DAYTIME HEATING...PARTICULARLY OVER THE HIGHER TERRAIN. SEVERE THUNDERSTORMS ARE A POSSIBILITY THIS AFTERNOON...WITH DAMAGING WIND GUSTS AND LARGE HAIL AS THE PRIMARY THREATS. THE ACTIVITY IS EXPECTED TO LINGER INTO THE EVENING...BUT SHOULD DIMINISH LATER TONIGHT. IN ADDITION...HEAT INDICES AROUND 100 DEGREES WILL BE FAIRLY COMMON THIS AFTERNOON...SO THOSE INVOLVED IN OUTDOOR ACTIVITIES SHOULD TAKE THE NECESSARY PRECAUTIONS TO PREVENT HEAT RELATED ILLNESSES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ON TUESDAY...PERHAPS STARTING IN THE MORNING AND CONTINUING OFF AND ON THROUGH THE DAY. SOME THUNDERSTORMS MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND VERY HEAVY RAINFALL. A SERIES OF UPPER LEVEL DISTURBANCES AND ANOTHER FRONT LATER IN THE WEEK WILL KEEP CHANCES OF THUNDERSTORMS IN THE FORECAST THROUGH THE REMAINDER OF THE PERIOD. AS IS TYPICAL FOR THIS TIME OF YEAR...THE THREAT FOR STRONG TO DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE THIS AFTERNOON AND EVENING. KDW
In the hours before
Special weather statement, Jul 4, 2:32 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
232 PM CDT MON JUL 4 2011
ALZ016-042000-
CULLMAN-
232 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 300 PM
CDT...
AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CRANE HILL...OR 15 MILES SOUTHWEST OF
CULLMAN...MOVING EAST AT 15 MPH.
PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LOGAN...JONES CHAPEL.
BALDWIN...GOOD HOPE.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 3399 8714 3400 8712 3419 8712 3429 8691
3407 8683 3397 8713
TIME...MOT...LOC 1932Z 248DEG 14KT 3409 8707
KDWSpecial weather statement, Jul 4, 2:46 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
246 PM CDT MON JUL 4 2011
TNZ096-042015-
LINCOLN-
246 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN COUNTY UNTIL 315 PM
CDT...
AT 246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MCBURG...OR 13 MILES WEST OF FAYETTEVILLE...
MOVING EAST AT 15 MPH.
PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
COLDWATER.
HARMS...CARMARGO.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 3524 8658 3503 8664 3509 8684 3522 8684
3526 8683 3527 8682 3527 8674
TIME...MOT...LOC 1946Z 284DEG 11KT 3517 8677
KDWSpecial weather statement, Jul 4, 3:01 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
301 PM CDT MON JUL 4 2011
ALZ016-042030-
CULLMAN-
301 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 330 PM
CDT...
AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BREMEN...OR 11 MILES SOUTHWEST OF CULLMAN...
MOVING EAST AT 15 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
ARKADELPHIA.
COLONY.
GOOD HOPE.
HANCEVILLE...GARDEN CITY.
IF ON OR NEAR SMITH LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING. DON'T BE CAUGHT ON THE WATER IN A
THUNDERSTORM!
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3398 8710 3414 8709 3414 8670 3402 8672
3395 8679 3394 8682 3395 8684 3393 8686
3393 8687 3391 8689 3391 8692 3388 8692
TIME...MOT...LOC 2000Z 276DEG 11KT 3405 8696The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:05 PM CDT | Special Weather Statement | HUN | Cullman | 25 min |
| Jul 3, 7:26 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 34 min |
| Jul 3, 7:59 PM CDT | Special Weather Statement | HUN | Cullman | 46 min |
| Jul 3, 8:06 PM CDT | Flash Flood Warning | HUN | Cullman | 3 hr |
| Jul 4, 2:32 PM CDT | Special Weather Statement | HUN | Cullman | 28 min |
| Jul 4, 3:01 PM CDT | Special Weather Statement | HUN | Cullman | 29 min |
| Jul 4, 3:46 PM CDT | Special Weather Statement | HUN | Limestone | 29 min |
| Jul 4, 3:53 PM CDT | Special Weather Statement | HUN | Colbert | 52 min |
| Jul 4, 4:09 PM CDT | Special Weather Statement | HUN | Marshall | 36 min |
| Jul 4, 4:15 PM CDT | Special Weather Statement | HUN | Limestone | 30 min |
| Jul 4, 4:22 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 23 min |
| Jul 4, 4:28 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 47 min |
| Jul 4, 4:43 PM CDT | Special Weather Statement | HUN | Lawrence | 32 min |
| Jul 4, 4:50 PM CDT | Special Weather Statement | HUN | DeKalb | 25 min |
| Jul 4, 4:52 PM CDT | Special Weather Statement | HUN | Madison | 38 min |
| Jul 4, 5:05 PM CDT | Special Weather Statement | HUN | Morgan | 40 min |
| Jul 4, 5:08 PM CDT | Severe Thunderstorm Warning | HUN | Morgan | 22 min |
| Jul 4, 5:24 PM CDT | Severe Thunderstorm Warning | HUN | Madison, Marshall, Morgan | 36 min |
| Jul 4, 5:42 PM CDT | Special Weather Statement | HUN | DeKalb | 33 min |
| Jul 4, 5:46 PM CDT | Special Weather Statement | HUN | Cullman | 44 min |
| Jul 4, 6:03 PM CDT | Special Weather Statement | HUN | Marshall | 27 min |
| Jul 4, 6:04 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 26 min |
| Jul 4, 6:27 PM CDT | Special Weather Statement | HUN | Marshall | 33 min |
| Jul 4, 6:30 PM CDT | Special Weather Statement | HUN | DeKalb | 30 min |
| Jul 4, 2:46 PM CDT | Special Weather Statement | HUN | Lincoln | 29 min |
| Jul 4, 2:56 PM CDT | Severe Thunderstorm Warning | HUN | Lincoln | 34 min |
| Jul 4, 3:59 PM CDT | Special Weather Statement | HUN | Moore | 31 min |
| Jul 4, 4:21 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 39 min |
| Jul 4, 4:36 PM CDT | Special Weather Statement | HUN | Lincoln | 24 min |
| Jul 4, 4:48 PM CDT | Severe Thunderstorm Warning | HUN | Lincoln | 27 min |
| Jul 4, 5:15 PM CDT | Special Weather Statement | HUN | Moore | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.